# SDR AALA20170202025

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 89,559 hours, 14,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: E95
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT MIDDLE RIGHT IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW ESO 60849. OPERATIONAL CHECK GOOD.
